Table of Contents
International Journal of Computational Mathematics
Volume 2014 (2014), Article ID 587430, 17 pages
http://dx.doi.org/10.1155/2014/587430
Research Article

A Numerical Test of Padé Approximation for Some Functions with Singularity

1Yamada Physics Research Laboratory, Aoyama 5-7-14-205, Niigata 950-2002, Japan
2Department of Physics, Ritsumeikan University, Noji-higashi 1-1-1, Kusatsu 525, Japan

Received 17 July 2014; Accepted 14 October 2014; Published 20 November 2014

Academic Editor: Don Hong

Copyright © 2014 Hiroaki S. Yamada and Kensuke S. Ikeda. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hiroaki S. Yamada and Kensuke S. Ikeda, “A Numerical Test of Padé Approximation for Some Functions with Singularity,” International Journal of Computational Mathematics, vol. 2014, Article ID 587430, 17 pages, 2014. doi:10.1155/2014/587430